# SDR AALA202102159050

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 18,964 hours, 7,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Collar
- Condition: Missing
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON DOOR 1R IS MISSING A PLASTIC COLLAR. INSTALLED NEW COLLAR (AALA202102159028) AND PIN (AALA202102159050) ON GIRT BAR IAW AMM 25-66-01.
